International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 19, Pages 969-974
Sobolev space estimates for solutions of the equation
1Department of Mathematics and Computer Science, Lincoln University, 19352, PA, USA
2Department of Mathematics, Howard University, Washington, DC 20059, USA
Received 10 August 2003
Copyright © 2004 Patrick W. Darko and Clement H. Lutterodt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In trying to improve Weinstock's results on approximation
by holomorphic functions on certain product domains, we
are led to estimates in Sobolev spaces for the -operator on polycylinders for -forms.
This generalizes our results for the same operator on
polycylinders previously obtained, and can be applied to a number
of other problems such as the Corona problem.